# SDR SWIA2020013148006

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DOUBLER FOR ANTENNA BETWEEN FS295.00 - FS310.00, STGR27 - STGR26R, MARKED   (C-CHECK) RO 1/28/2020   REMOVED CORROSION FROM SKIN DOUBLER FOR TCAS ANTENNA BETWEEN FS295.00- FS310.00, STGR27-STGR26R REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. INSTALLED NEW DOUBLER REF CRJ200 SRM AND DWG. PRESSURE CHECK GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
